# SDR C2XA01CL119

- Difficulty date: May 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: MS27039116
- Condition: Sheared
- Location: Entry Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2998 THE CREW REPORTED THE MAIN CABIN DOOR WILL NOT LATCH SHUT FROM THE OUTSIDE.  REPORTED THE DOOR LATCHED OK FROM THE INSIDE.  MAINTENANCE INSPECTED AND FOUND ONE OF THE SCREWS ON THE ARM ASSEMBLY OF THE AIRSTAIR DOOR LATCH MECHANISM HAD SHEARED.  A NEW ARM ASSEMBLY AND LOWER AND UPPER SUPPORT ASSEMBLY WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
